# SDR GTIA050103

- Difficulty date: March 10, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Barrier Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - MID PIT BARRIER DOOR AFT SKIN SUPPORT BRACKET CRACKED TWO PLACES.  REMOVED AND REPLACED MID PIT BARRIER DOOR IAW SRM 51-30-1 AND 51-30-2.  (M)
